# SDR UALA2010082403130

- Difficulty date: August 23, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 72,135 hours, 20,928 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225122103
- Part serial: 2335
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAIL ON EFIS. FOUND DEFECTIVE TRANSCEIVER. REPLACED TRANSCEIVER PER MM. OPS ARE GOOD.
